Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Membership



Membership levels for the Graves' Disease Foundation.

Recent News

Recent Forum Posts

  • Peripheral neuropathy and leg cramps

    July 22, 2014, 10:51 a.m.

    Hello - I do know of one other patient who experienced peripheral neuropathy at the onset of Graves', but I...

  • Is there always weight gain after TT? RAI?

    July 22, 2014, 10:47 a.m.

    JEH PS Do you guys all have to read your posts over to be sure they make sense? I do. Guess it's part of the...

  • Peripheral neuropathy and leg cramps

    July 22, 2014, 9:33 a.m.

    So there are two symptoms I have been dealing with since even before I was diagnosed with GD. The PN causes...

  • Is there always weight gain after TT? RAI?

    July 22, 2014, 9:20 a.m.

    So I went off all my thyroid meds in 2006 at the recommendation of new endo. Heart rate and BP remained...

  • Loss of appetite after RAI?

    July 22, 2014, 7:08 a.m.

    Hi Michaela, With me it's just the other way around. I had RAI in July 2013, and ever since I haven't seen a...

  • Question about TED surgery

    July 21, 2014, 4:42 p.m.

    Hello - I'm not familiar with that procedure, but hopefully, you will see some other responses. I did find...

  • Question about TED surgery

    July 21, 2014, 12:41 p.m.

    Hi. I was diagnosed with Graves in September 2011 and TED in June 2012. I underwent 10 radiation treatments...

  • Loss of appetite after RAI?

    July 21, 2014, 10:44 a.m.

    Hello - Hopefully, others who have had RAI will chime in here, but I do not recall hearing this as a common...

  • Does weight loss affect dosage?

    July 21, 2014, 10:39 a.m.

    Hello - Weight is a factor in making the initial estimate of thyroid replacement hormone, although a recent...

  • Loss of appetite after RAI?

    July 20, 2014, 12:53 p.m.

    I don't know if this has to do with treating Graves in general, or happens after RAI, but I did RAI slightly...

  • Is there always weight gain after TT? RAI?

    July 19, 2014, 7:06 p.m.

    Hi JEH< Soooo…when we have Graves' all of us begin with an ATD, anti thyroid drug, to decrease our...

  • Is there always weight gain after TT? RAI?

    July 19, 2014, 3:53 p.m.

    Thank you so much Shirley. I thought TT meant thyroid treatment verses radiation or surgery. Opps. Although...

  • Dual Diagnosis

    July 19, 2014, 3:45 p.m.

    I remember hearing all of my life about my paternal grandmother (who was a centenarian when she passed in...

  • Does weight loss affect dosage?

    July 19, 2014, 8:19 a.m.

    Interesting! I could not find any study, reference, etc. that states or alludes to the fact that weight is a...

  • Does weight loss affect dosage?

    July 18, 2014, 7:17 p.m.

    Hi all! From May to June, I was taking 100 mg Levo. I was feeling great and my TSH was 1.20 (normal range). I...

Questions? Problems? Please contact us at info@ngdf.org or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2014 Graves' Disease & Thyroid Foundation